MAUDE Adverse Event Report: DSAART, LLC., DBA ALPHA AESTHETICS PECTORAL IMPLANT; IMPLANT, MUSCLE, PECTORALIS

DSAART, LLC., DBA ALPHA AESTHETICS PECTORAL IMPLANT; IMPLANT, MUSCLE, PECTORALIS
Model Number B
Health Effect - Clinical Code Seroma (2069)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient having reoccurring seromas requested replacement implant.Implant was removed and destroyed prior to contacting us about complaint.All relevant information regarding complaint acquired from doctor.On (b)(6) 2019, patient developed seroma; (b)(6) 2019 pt returned, implant adjusted (b)(6) 2019.Drain place for continued seroma (b)(6) 2019.Implant removed (b)(6) 2020 contacted us for replacement implant.Patient developed seroma post - op.Continued seromas required implant removal and replacement unable to examine or perform testing on explanted product.Doctor removed and destroyed prior to contacting us for replacement.Fda safety report id # (b)(4).

Brand Name
PECTORAL IMPLANT
Common Device Name
IMPLANT, MUSCLE, PECTORALIS
Manufacturer (Section D)
DSAART, LLC., DBA ALPHA AESTHETICS
carson city NV 89706
MDR Report Key15562682
Report NumberMW5112484
Device Sequence Number2780570
Product Code MIC
UDI-Device IdentifierB4905002035B0
UDI-PublicB4905002035B0
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberB
Device Catalogue Number500-203-5B
Device Lot Number18-10-011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLUTEAL IMPLANT: (B)(6) 2019-(B)(6) 2019
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown